# SDR 97ZZZX4228

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCO/FLL - FLT 7188 - PILOT REPORT:  LEFT T-HANDLE ILLUMINATED IN-FLIGHT.  REPOSITIONED FIRE LOOP AWAY FROM EXHAUST STACK.
